# SDR CA970226043

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 382G
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib Cap
- Part number: 33035512
- Condition: Cracked
- Location: Ws 78.8 Rt Inb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CENTRE WING STA 178.8 R/H INBOARD UPPER RIB CAP FITTING CRACKED AT UPPER FORWARD TRUSS MOUNT ATTACHMENT HOLE. REPLACED.
